# SDR DLL10952390

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FRAME 1103 IS CRACKED AT VERTICAL LEG OF ATTACH FITTING RT SIDE ABOVE FAIL SAFE ANGLE.  REPAIRED PER SRM  53-12-00 PG 813-815.
